# SDR CMRR200905002

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: General aviation
- Aircraft: N804CE
- Make and model: Dorner DO328300
- Aircraft serial: 3184
- Aircraft time: 5,311 hours, 5,240 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Spar
- Condition: Misinstalled
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WING/FUSELAGE REAR SPAR CONNECTION HAS IMPROPER BOLTS INSTALLED FROM THE MFG.  NOTICED FUEL LEAK FROM AROUND BOLTS AND CONFIRMED FROM THE MFG THAT IMPROPER BOLTS WHERE INSTALLED IAW THE DESIGN DRAWINGS.  THE BOLTS INSTALLED WHERE A D23 AND SHOULD HAVE BEEN A D21.  AS A RESULT OF THE 3.2MM LONGER BOLTS, THEY WHERE UNABLE TO BE TORQUED DOWN PROPERLY ALLOWING MOVEMENT OF THE BOLTS.  CONFIRMED THIS TO BE THE CAUSE OF FUEL LEAKING AROUND THE BOLTS.  THIS IS THE SECOND ACFT THIS YEAR WE HAVE DISCOVERED THIS SAME ISSUE ON.  REFER TO SDR CONTROL # CMRR200901001 DATED 1/15/2009 FOR PREVIOUS DATA.
